MAUDE Adverse Event Report: ARTHREX, INC. DEPTH GUIDE, MINI; DEPTH GAUGE

ARTHREX, INC. DEPTH GUIDE, MINI; DEPTH GAUGE
Model Number DEPTH GUIDE, MINI
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 02/06/2025, it was reported by a sales representative via sems-06776294 that an ar-13120g-2 depth guide broke off.This occurred during use in a case with no patient effect.The broken piece was removed and did not affect the case outcome.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged ar-13120g-2 depth guide mini batch number: 02143707 was received for investigation.Visual evaluation of the returned device noted wear and tear to the device with superficial discoloration and faded laser markings observed.It was further noted that the tip of the depth guide had broken off.Dimensional testing was performed with a caliper and found that the length of the depth guide component was 133.68, indicating that a fragment of about 0.53 had broken off as the length specified in drawing c4903 is 134.21.Functional testing was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to overstressing a device that is damaged naturally and inevitably as a result of normal wear or aging from repeated usage/reprocessing.Date of manufacture: 2014.

Brand Name
DEPTH GUIDE, MINI
Common Device Name
DEPTH GAUGE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21431649
Report Number1220246-2025-00575
Device Sequence Number4605077
Product Code HTJ
UDI-Device Identifier00888867007727
UDI-Public(01)00888867007727(10)02143707
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDEPTH GUIDE, MINI
Device Catalogue NumberAR-13120G-2
Device Lot Number02143707
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2025
Supplement Date Received by Manufacturer03/27/2025
Initial Report FDA Received Date02/21/2025
Supplement Report FDA Received Date04/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown